07-29-2003, 06:31 PM #1
How Open/Honest Should I be with my Doctor?
First, I am not sure this should be posted in this section so excuse me if I am wrong.
Background: I finished a 10-week cycle two weeks ago of wk 1 - 10 Sust250 (250/2x week), wk 1 - 4 30mg dbol plus pct clomid, nolvadex (nasty liquid stuff). Short, simple. This was just my second cycle. If this info matters, I am 34yo, weight 200-202, height 5'10". Ended up putting on approximately 15 pounds. Diet was on point. Workouts were great. Only thing that was not ideal in regards to the cycle was my wife and I (my wife mostly) had a baby girl during the second week of my cycle so if I was getting three-four hours of sleep a night, I was having a good night. Hey, but it's worth it and I wouldn't want it any other way.
Question: Over the past couple of days I have broken out with pretty bad acne on my forearms and shoulders. This in and of itself doesn't surprise me because among other possible causes, the undecanoate ester in the sust is still in my system since that has a half-life of 16.5 days, and I am prone to breaking out a little but not to this extent. I am going to a dermatologist this week to have this treated only because it is bothering me. Should I tell her about the as's I was taking? I doubt if it would make a big difference. I did a search and the general advice that has been given in the past is to tell the doc, but in those threads the reason for going to the doc was a lot more serious (e.g. blood in urine, popping noises in back of skull, suspected muscle tears, etc).
Thanks for any advice. Much appreciated.
Last edited by Flounder; 07-31-2003 at 08:20 AM.
07-29-2003, 06:44 PM #2
thats tough decision, i would only tell him if its absolutely nessary. main reason to not tell him would be insurance costs will rise if they know ur a juicer
07-29-2003, 06:46 PM #3Junior Member
- Join Date
- Feb 2003
don't at first, then if whatever the dermatologist recomends/prescribes you doesn't work you should consider it. I don't think you should mention it unless it is a last resort
07-29-2003, 06:51 PM #4
i would tell her. there is a chance that she will mis-diagnose and say you have ebola or something Just kidding)
the point is be honest and let her know what is wrong with you instead of letting her guess
just my .02
07-29-2003, 07:05 PM #5
Nope. Just have it treated till it clears up.
07-29-2003, 08:04 PM #6
If it was something life threatening I would say to tell the doc. However, since it's just acne I don't think I would risk it. How many ways can acne be diagnosed? Just my opinion.
07-29-2003, 08:12 PM #7
Since it's just acne, don't say anything right now. But, if it was a checkup and your blood level were off, I'd tell them. I told my dr. I was on and even though he thought it was a bad idea, he thanked me for telling him.
07-31-2003, 08:37 AM #8
Thanks the the all the advice. Update: The topic never came up during ther visit with the doc which was fine with me because I had decided not to say anything.
07-31-2003, 11:43 AM #9Anabolic Member
- Join Date
- Nov 2001
i would say that's bad.it almost looks like ingrown hairs, not acne
07-31-2003, 05:25 PM #10Originally Posted by Flounder
Was it diagnosed as acne? What did the doc prescribed to treat it?
07-31-2003, 08:25 PM #11
I wouldnt think its nessicary. Its not the testosterone that causes it anyways, its the fluxuations in hormones throughout the body, the changes in them - not the compounds.
Tell her you think youve been having hormone problems. Like your sex drive goes up, then goes down. Your tired one week, energetic the next..etc if she needs to know. I dont see how it would matter, even then the best she could say is go see an endo.
07-31-2003, 09:31 PM #12Junior Member
- Join Date
- Jul 2003
i wouldnt tell her shit......
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)